# SDR CA050624006

- Difficulty date: June 16, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 6,000 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PREVIOUS ELEVATOR TRIM CABLE FAILURES A 3000 HR REPLACEMENT INTERVAL WAS PUT INTO PLACE.  THIS CABLE WAS BEING REMOVED FOR REPLACEMENT WHEN THE DEFECTS WERE FOUND.  THE 3000HR INTERVAL WILL CONTINUE.
